# SDR HALA2019052000249

- Difficulty date: May 17, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 28,057 hours, 65,847 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Breaker
- Condition: Tripped
- Location: Smoke Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SMK TEST FAIL AFT. RESET CB FOR PERFORM CARGO SMK TEST. CHECK GROUND. OK FOR SVC.
